# SDR SWAA2024121258164

- Difficulty date: November 8, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 61,640 hours, 36,656 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DO NOT TURN ON POSITION EMERGENCY EXIT LIGHT LOCATE DOORWAY HEATER PANEL FWD SERVICE GALLEY DOOR 2024-691722<[01] REPLACED EMERGENCY POWER SUPPLY BATTERY PACK AT STA 322 M1674 UPPER FUSELAGE I.A.W. B737-700 33-51-06-960-805 THEN PERFORMED EMERGENCY LIGHT TEST AND TEST IS OK. SEE INDIVIDUAL SIGN OFF STEP BELOW;[02] TASK COMPLETED  SEE INDIVIDUAL SIGNOFFS BELOW
